The boundary of the Mandelbrot set has Hausdorff dimension two
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque no. 222  (1994), p. 389-405
@incollection{AST_1994__222__389_0,
     author = {Shishikura, Mitsuhiro},
     title = {The boundary of the Mandelbrot set has Hausdorff dimension two},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     pages = {389-405},
     zbl = {0813.58047},
     mrnumber = {1285397},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__222__389_0}
}
Shishikura, Mitsuhiro. The boundary of the Mandelbrot set has Hausdorff dimension two, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 389-405. http://www.numdam.org/item/AST_1994__222__389_0/

[B] Beardon, A. F., Iteration of Rational Functions, Springer Verlag, 1991. | MR 1128089 | Zbl 0742.30002

[DH1] Douady, A. and Hubbard, J. H., Étude dynamique des polynômes complexes, Publ. Math. d'Orsay, 1er partie, 84-02 ; 2me partie, 85-04. | Zbl 0552.30018

[DH2] Douady, A. and Hubbard, J. H., On the dynamics of polynomial-like mappings, Ann. sient. Ec. Norm. Sup., 4e série, 18 (1985), p. 287-343. | Article | Numdam | MR 816367 | Zbl 0587.30028

[La] Lavaurs, P., Systèmes dynamiques holomorphes: explosion de points periodiques paraboliques, Thèse de doctrat de l'Université de Paris-Sud, Orsay, France, 1989.

[Ma] Mandelbrot, B., On the dynamics of Iterated maps V : Conjecture that the boundary of the M-set has a fractal dimension equal to 2, p. 235-238, Choas, Fractals and Dynamics, Eds. Fischer and Smith, Marcel Dekker, 1985. | MR 813523 | Zbl 0571.58018

[Mc1] Mcmullen, C., Area and Hausdorff dimension of Julia sets of entire functions, Trans. AMS, 300 (1987) p.329-342. | Article | MR 871679 | Zbl 0618.30027

[Mc2] Mcmullen, C., Geometric limits: from hyperbolic 3-manifolds to the boundary of the Mandelbrot set, in the Proceedings of the Conference: Topological Methods in Modern Mathematics, June 1991, Stony Brook.

[Mi] Milnor, J., Dynamics in one complex variables: Introductory lectures, Preprint SUNY Stony Brook, Institute for Mathematical Sciences, 1990. | MR 1721240 | Zbl 0946.30013

[MSS] Mañé, R., Sad, P., and Sullivan, D., On the dynamics of rational maps, Ann. scient. Ec. Norm. Sup., (4) 16 (1983) p.193-217. | Article | Numdam | MR 732343 | Zbl 0524.58025

[Sh] Shishikura, M., The Hausdorff dimension of the boundary of the Mandelbrot set and Julia sets, Preprint SUNY Stony Brook, Institute for Mathematical Sciences, 1991. | MR 1626737 | Zbl 0922.58047

[T] Tan Lei, Similarity between the Mandelbrot set and Julia sets, Commun. Math. Phys., 134 (1990) p.587-617. | Article | MR 1086745 | Zbl 0726.58026